# SDR USAASB02176

- Difficulty date: September 21, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN PREPARATION FOR LANDING, CREW REPORTED THEY RECEIVED THREE GREEN AND THREE RED GEAR LIGHTS UPON GEAR EXTENSION.  CREW RECYCLED GEAR WITH SAME SIX LIGHTS ILLUMINATING.  GEAR HANDLE WAS THEN PULLED OUT AND PUSHED IN AND THE THREE RED GEAR LIGHTS EXTINGUISHED WITH THREE GREEN GEAR LIGHTS REMAINING ILLUMINATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED AND LUBED THE LANDING GEAR HANDLE ASSEMBLY.  OPERATIONAL CHECK GOOD.
